Full Text:   <2466>

CLC number: O177

On-line Access: 

Received: 2003-04-04

Revision Accepted: 2003-09-10

Crosschecked: 0000-00-00

Cited: 0

Clicked: 4144

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE A 2004 Vol.5 No.5 P.528-532


Multiplicative perturbations of C-regularized resolvent families

Author(s):  YU Xin, CHEN Liang

Affiliation(s):  Department of Mathematics; more

Corresponding email(s):   yuxin@zju.edu.cn

Key Words:  Multiplicative perturbation, Resolvent family, C-regularized resolvent family, Generator

Share this article to: More

YU Xin, CHEN Liang. Multiplicative perturbations of C-regularized resolvent families[J]. Journal of Zhejiang University Science A, 2004, 5(5): 528-532.

@article{title="Multiplicative perturbations of C-regularized resolvent families",
author="YU Xin, CHEN Liang",
journal="Journal of Zhejiang University Science A",
publisher="Zhejiang University Press & Springer",

%0 Journal Article
%T Multiplicative perturbations of C-regularized resolvent families
%A YU Xin
%A CHEN Liang
%J Journal of Zhejiang University SCIENCE A
%V 5
%N 5
%P 528-532
%@ 1869-1951
%D 2004
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2004.0528

T1 - Multiplicative perturbations of C-regularized resolvent families
A1 - YU Xin
A1 - CHEN Liang
J0 - Journal of Zhejiang University Science A
VL - 5
IS - 5
SP - 528
EP - 532
%@ 1869-1951
Y1 - 2004
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2004.0528

This paper presents two new theorems for multiplicative perturbations of C-regularized resolvent families, which generalize the previous related ones for the resolvent families.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article


[1] Chang, J.C., Shaw, S.Y., 1997. Perturbation theory of abstract Cauchy problems and Volterra equations.Non-linear Anal., Theory,Methods & Appl.,30(6):3521-3528.

[2] Da Prato, G., Iannelli, M., 1980. Linear integro-differential equation in Banach spaces.Rend. Sem. Math. Padova,62:207-219.

[3] Li, F., 2002. Multiplicative Perturbations ofC-Regularized

[4] Resolvent Families and Degenerate Cauchy Problem. Ph.D Dissertation, University of Science and Technology of China, Hefei (in Chinese).

[5] Li, M., 2002. Report on Fractional Times Resolvent Families with Applications to Partial Differential Equations. Postdoctoral Dissertation, Huazhong University of Science and Technology, Wuhan (in Chinese).

[6] Lizama, C., 1993. On Volterra equations associated with a linear operator.Proc. Amer. Math. Soc.,118:1159-1166.

[7] Lizama, C., 1995. Uniform continuity and compactness for resolvent families of operators.Acta Appl. Math.,38:131-138.

[8] Piskarev, S., Shaw, S.Y., 1995. Multiplicative perturbationsofC0-Semigroups and some applications to step responses and cumulative outputs.J. Funct. Anal.,128:315-340.

[9] Prss, J., 1993. Evolutionary Integral Equations and Applications.In: Monographs in Mathematics. Birkhaser Verlag.

[10] Rhandi, A., 1993. Multiplicative perturbations of linear Volterra equations.Proc. Amer. Math. Soc.,119(2):493-501.

[11] Xiao, T.J., Liang, J., 2001. Multiplicative perturbations of C-segularized semigroups.Computers & Math. with Appl.,41:1215-1221.

[12] Zheng, Q., 1992. Controllability of a class linear systems in banach space.Proc. Amer. Math. soc.,123:1241-1251.

[13] Zheng, Q., Sun, Y., 2000. A generation of regularized resolvent families of operators.Acta Math. Sci.,20:723-726.

Open peer comments: Debate/Discuss/Question/Opinion


Please provide your name, email address and a comment

Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE